advertisement
Question
Posted by: caddy | 2004/10/23

flushed cheeks

hi doc, i am on the pill (yasmin) but the problem started way before then, i think after i first started using topical medication for pimples such as NeoMedral. i am also an astmatic so i use an asthma pump before i go to aerobics (so i use it once a day). i have noticed that this flush occurs mostly when im in lecture theatres the bright artificial lighting seems to make my skin feel uncomfortable. also, if i blush, my cheeks will stay red even afterward and become hot and uncomfortable. i have had my thyroid checked (about 2 yrs ago in an unrelated problem) but no problems were found, i have not had my blood sugar level or blood pressure checked. Should i do so?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Caddy, having your blood pressure and sugar checked can’t do harm. It is very difficult to say what the problem is without being able to examine you. I can’t thing of anything serious that might cause your symptoms, but it might be due to something weird like a physical allergy or a blood vessel instability. I suppose I can start guessing and suggest all kinds of remedies, but the best would be to see a dermatologist and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement